Lamotrogine, With Quetiapine, Sertraline and Epilim Chrono
Hi everyone, I will keep this as short as possible and hope somebody out there can help. I was diagnosed with Bipolar in 2004 and have been on a variety of med but last year was prescribed Epilim Chrono and Quetiapine and they have certainly helped in ... more »
Hi everyone, I will keep this as short as possible and hope somebody out there can help.
I was diagnosed with Bipolar in 2004 and have been on a variety of med but last year was prescribed Epilim Chrono and Quetiapine and they have certainly helped in 'mostly' stabilising me. Having said that, I take Sertraline also as I still have bad bouts of depression.
The long and short of my situation is that last year I had brain surgery to drain a cerebral abscess and I then I developed seizures. I was initially on Phenytoin ( horrible stuff! ) but have been switched to Lamotrogine since August last year and have not had many seizures but still getting horrible feelings of detachment ( like I am on a bungee floating outside of my body and then 'snapping' back in ) morbity and bad balance. Because my neurologist is concerned that the detachment and floatiness may be a kind of small seizure she has increased my Lamotrogine from 150mg to 200mg ( morning ) but keeping me at 150mg evening dose.
My dosage changed 5 days ago and I have felt sick, dizzy, extremely tired ( taking 2 hour 'naps' in the day ) and today I have a headache that is making me feel like one side of my body is being pulled to the ground, my vision is also a little blurry.
Can anyone please tell me that they have had these feelings when upping their Lamotrogine dosage and if it has settled down after a little while or not? Also is anyone on Epilim Chrono, Sertaline,and/or Quetiapine suffering with these symptons since the addition of Lamotrogine?
I would really appreciate any feedback, as it's all freaking me out a little.